# SDR QXEA200400898

- Difficulty date: December 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 7,434 hours, 8,042 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471525
- Condition: Failed
- Location: Nlg Steering
- Part time: 7,434 hours, 8,042 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF - FLIGHT 2302 - THE CREW COMPLIED WITH THE CHECKLIST WHEN AFTER GEAR EXTENSION THE NOSE STEERING CAUTION LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE NOSE LANDING GEAR STEERING HARNESS.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
